# SDR SIMA20170926002

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 33,339 hours, 29,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15975
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND O/W RT AND O/W LT EXTERIOR EMERGENCY LAMPS INOP. REMOVED AND REPLACED BATTERY POWER SUPPLY IAW AMM 33-50-04 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 73813.
